# SDR CA981207020

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Shattered
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AT FLIGHT LEVEL FL 350, OFFICERS SIDE WINDOW SHATTERED.  EMERGENCY DESCENT CARRIED OUT TO FL 140.  SAFE LANDING CARRIED OUT.
